# SDR EGYF20240218001

- Difficulty date: February 18, 2024
- Submitted: February 18, 2024
- Operation: General aviation
- Aircraft: SUGCF
- Make and model: Airbus A330*
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 752168B
- Part serial: AAAD001484
- Condition: Wrong Part
- Stage of operation: UK
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: H

## Discrepancy

THE A330 IDG PN: 752168B, SN: AAAD001484 HAS EXPERIENCED A REPEATED FAULT WITH CURRENT TRANSFORMER.   THE UNIT WAS REMOVED FROM GCF ON 15. NOV.2020 AND SENT TO GLOBAL (GLOBAL AIR SERVICES LLC 14075 SW 143 CT UNIT # 4) MIAMI, FL 33186FOR REPAIR THEN RECEIVED SERVICEABLE ON 23. APR.2021 AFTER BEING OVERHAULED WHILE THE REPLACEMENT OF THE ROTOR BALANCE ASSEMBLY WAS INVOLVED.  THE UNIT WAS REMOVED AGAIN AFTER INSTALLATION DIRECTLY ON 06. APR.2023 AND SENT TO GLOBAL UNDER WARRANTY.   GLOBAL SENT THE UNIT AGAIN AFTER BEING TESTED BUT NFF AND RECEIVED ON 19. JUL.2023 THEN INSTALLED ON GCF ON 30. SEP.2023 AND REMOVED AGAIN ON 28. OCT.2023 .  EGME WORKSHOP ASKED TO SEND THE UNIT TO BE REPAIR UNDER WARRANTY OR TO SEND THE UNIT TO THE OEM FOR INVESTIGATION DUE TO HIGH RESISTANCE OF THE CURRENT TRANSFORMER WHICH IS THE SAME FAULT AS THE PREVIOUS REMOVAL.  WHEREAS THE UNIT BECAME OUT OF WARRANTY PERIOD THE UNIT WAS SENT TO UTC AEROSPACE FOR INVESTIGATION ON 28. DEC.2023, THE ATTACHED REPORT RECEIVED FROM UTC AEROSPACE CONFIRMED THE FAULT IN ADDITION TO ANOTHER FINDING WHICH IS INCORRECT PART (ROTOR BALANCE ASSEMBLY) INSTALLED IN THE UNIT AND NEEDS REPLACEMENT BY THE CORRECT PART NUMBER.
